# SDR ASAA2021120836857

- Difficulty date: December 8, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 384 hours, 101 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIFTEEN MINUTES AFTER LEVEL OFF WE HAD A VTK ON CAPT PFD FOLLOWED BY MAP. IT CORRECTED ITSELF AFTER 30 SECONDS. GROUNDED - YES. OMF SHOWS NOT ACTIVE FOR MAINTENANCE MESSAGE, SHOWS INTERMITTENT FAULT. NO FURTHER MAINTENANCE REQUIRED. REF B737-9 FIM TASK 31-65-00-810-A03. NO HISTORY FOR PAST 90 DAYS UNDER CH 34 OR CH 31.
